# SDR IPXA2025031479934

- Difficulty date: March 11, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 71,192 hours, 23,912 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS L SIDE WINDOW. PERFORMED QRH PROCEDURE AND LIGHT EXTINGUISHED OPS CONT'D NORMAL PERFORMED BITE TEST PER FIM 30-41 FAULT TREE 804, NO FAULT NOTED. AIRCRAFT OK FOR SERVICE
